# SDR HEEA088222

- Difficulty date: July 22, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 18,113 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Compensator
- Part number: 3030083A
- Part serial: 4N655
- Condition: Fluctuates
- Location: Nr 2 Itt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ITT FLUCTUATING.  MAINTENANCE REPLACED THE TRIM COMPENSATOR.
